Repositorio de producción científica de la Universidad de Sevilla

Diagonal flips in outer-triangulations on closed surfaces


Advanced Search
Opened Access Diagonal flips in outer-triangulations on closed surfaces

Show item statistics
Export to
Author: Cortés Parejo, María del Carmen
Grima Ruiz, Clara Isabel
Márquez Pérez, Alberto
Nakamoto, Atsuhiro
Department: Universidad de Sevilla. Departamento de Matemática Aplicada I (ETSII)
Date: 2002
Published in: Discrete Mathematics, 254 (1-3), 63-74.
Document type: Article
Abstract: We show that any two outer-triangulations on the same closed surface can be transformed into each other by a sequence of diagonal flips, up to isotopy, if they have a sufficiently large and equal number of vertices.
Size: 134.7Kb
Format: PDF



This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)